# SDR 2A6D2020032055401

- Difficulty date: February 28, 2020
- Submitted: March 20, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N566AM
- Make and model: Snias AS350B2
- Aircraft serial: 4404
- Aircraft time: 4,147 hours, 9,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21135920
- Condition: Corroded
- Location: Fuselage
- Part time: 4,147 hours, 9,222 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE LH CABIN FLOOR EDGE FRAME.  THE DAMAGE EXTENDS FROM FUSELAGE STATION 38” TO 95”, AT WATER LINE 2600”, AND AT BUTT LINE -38”
